MAUDE Adverse Event Report: LENSTEC BARBADOS INC. SOFTEC HDO; INTRAOCULAR LENS

LENSTEC BARBADOS INC. SOFTEC HDO; INTRAOCULAR LENS
Lot Number 161319
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Codes Macular Edema (1822); Retinal Detachment (2047); Retinal Tear (2050); Visual Disturbances (2140); Posterior Capsule Opacification (4807)
Date of Event 07/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the review of the batch documentation, lenstec can confirm that all procedures in the manufacturing and packaging of the device were conducted correctly and we have not received any other similar complaints from this batch.As the device remains implanted, lenstec was unable to perform a more thorough investigation into this complaint.Additionally, lenstec confirms that the lens, its design and the manufacturing process are not at fault due to the extensive testing that we have performed on this model.Lenstec can also confirm that we have never had any confirmed lens-related cases of clouding, discolouration or opacification for our hema lenses.The assessment of the case by lenstec's medical monitor states the most likely explanation of the event was the long acting intraocular gas treatment for the retinal detachment along with the inferior haptic location misalignment.
 
Event or Problem Description
Lenstec inc.Received an e-mail stating that "the doctor saw a patient who is several years post op with an hdo.She has developed diffuse crystalline deposits deep inside the lens optic.The doctor noted that the opacities are patchy with some clear areas.Her vision is 20/20 but she has significant glare symptoms.He told the patient that the risks currently outweigh the benefits of removing the lens at this time unless the symptoms worsen.The patient agreed.".

Brand Name
SOFTEC HDO
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commerical centre
pilgram road
christ church, BB170 92
BB  BB17092
Manufacturer (Section G)
LENSTEC BARBADOS INC.
airport commerical centre
pilgram road
christ church, BB170 92
BB   BB17092
Manufacturer Contact
jimmy chacko
1765 commerce ave. n.
st. petersburg, FL 33716
7275712272
MDR Report Key22755026
Report Number9613160-2025-00035
Device Sequence Number18560134
Product Code HQL
UDI-Device Identifier00844369037174
UDI-Public00844369037174
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P090022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/03/2021
Device Lot Number161319
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/16/2025
Initial Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/04/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown